# SDR DALA2024061706148

- Difficulty date: June 13, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 98,961 hours, 25,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 565-620
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARKINGS AND ELONGATES HOLES ON OUTER SKIN BETWEEN BS 565 - 620 AT THRESHOLD AREA OF FWD CARGO COMPARTMENT.  OUTER SKIN BETWEEN BS 565 - 620 AT THRESHOLD AREA OF FWD CARGO COMPARTMENT WAS REPAIRED PER ER/A 618195-14AD REV. ORIGINAL SECTION I.
